发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Metakides G. and Nerode A.. Recursion theory and algebra. Algebra and logic, Papers from the 1974 Summer Research Institute of the Australian Mathematical Society, Monash University, Australia, edited by Crossley J. N., Lecture notes in mathematics, vol. 450, Springer-Verlag, Berlin, Heidelberg, and New York, 1975, pp. 209–219.Kalantari Iraj and Retzlaff Allen. Maximal vector spaces under automorphisms of the lattice of recursively enumerable vector spaces. The journal of symbolic logic, vol. 42 no. 4 (for 1977, pub. 1978), pp. 481–491.Kalantari Iraj. Major subspaces of recursively enumerable vector spaces. The journal of symbolic logic, vol. 43 (1978), pp. 293–303.Remmel J.. A r-maximal vector space not contained in any maximal vector space. The journal of symbolic logic, vol. 43 (1978), pp. 430–441.Retzlaff Allen. Simple and hyperhypersimple vector spaces. The journal of symbolic logic, vol. 43 (1978), pp. 260–269.Remmel J. B.. Maximal and cohesive vector spaces. The journal of symbolic logic, vol. 42 no. 3 (for 1977, pub. 1978), pp. 400–418.Remmel J.. On r.e. and co-r.e. vector spaces with nonextendible bases. The journal of symbolic logic, vol. 45 (1980), pp. 20–34.Lerman M. and Remmel J. B.. The universal splitting property: I. Logic Colloquim '80, Papers intended for the European summer meeting of the Association for Symbolic Logic, edited by van Dalen D., Lascar D., and Smiley T. J., Studies in logic and the foundations of mathematics, vol. 108, North-Holland Publishing Company, Amsterdam, New York, and Oxford, 1982, pp. 181–207.Remmel J. B.. Recursively enumerable Boolean algebras. Annals of mathematical logic, vol. 15 (1978), pp. 75–107.Remmel J. B.. r-Maximal Boolean algebras. The journal of symbolic logic, vol. 44 (1979), pp. 533–548.Remmel J. B.. Recursion theory on algebraic structures with independent sets. Annals of mathematical logic, vol. 18 (1980), pp. 153–191.Metakides G. and Remmel J. B.. Recursion theory on orderings. I. A model theoretic setti

Metakides G. and Nerode A.. Recursion theory and algebra. Algebra and logic, Papers from the 1974 Summer Research Institute of the Australian Mathematical Society, Monash University, Australia, edited by Crossley J. N., Lecture notes in mathematics, vol. 450, Springer-Verlag, Berlin, Heidelberg, and New York, 1975, pp. 209–219.Kalantari Iraj and Retzlaff Allen. Maximal vector spaces under automorphisms of the lattice of recursively enumerable vector spaces. The journal of symbolic logic, vol. 42 no. 4 (for 1977, pub. 1978), pp. 481–491.Kalantari Iraj. Major subspaces of recursively enumerable vector spaces. The journal of symbolic logic, vol. 43 (1978), pp. 293–303.Remmel J.. A r-maximal vector space not contained in any maximal vector space. The journal of symbolic logic, vol. 43 (1978), pp. 430–441.Retzlaff Allen. Simple and hyperhypersimple vector spaces. The journal of symbolic logic, vol. 43 (1978), pp. 260–269.Remmel J. B.. Maximal and cohesive vector spaces. The journal of symbolic logic, vol. 42 no. 3 (for 1977, pub. 1978), pp. 400–418.Remmel J.. On r.e. and co-r.e. vector spaces with nonextendible bases. The journal of symbolic logic, vol. 45 (1980), pp. 20–34.Lerman M. and Remmel J. B.. The universal splitting property: I. Logic Colloquim '80, Papers intended for the European summer meeting of the Association for Symbolic Logic, edited by van Dalen D., Lascar D., and Smiley T. J., Studies in logic and the foundations of mathematics, vol. 108, North-Holland Publishing Company, Amsterdam, New York, and Oxford, 1982, pp. 181–207.Remmel J. B.. Recursively enumerable Boolean algebras. Annals of mathematical logic, vol. 15 (1978), pp. 75–107.Remmel J. B.. r-Maximal Boolean algebras. The journal of symbolic logic, vol. 44 (1979), pp. 533–548.Remmel J. B.. Recursion theory on algebraic structures with independent sets. Annals of mathematical logic, vol. 18 (1980), pp. 153–191.Metakides G. and Remmel J. B.. Recursion theory on orderings. I. A model theoretic setti

Kierstead, Henry A.
  • 期刊名称The Journal of Symbolic Logic
  • 作者Kierstead, Henry A.
  • 卷第51卷
  • 期第1期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小505.95KB
  • 发表时间1986-03
  • DOI10.2307/2273960
  • 页码229-232
← 返回【学霸图书馆】主页